MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 14 (300CM, 18G)

LAKE REGION MEDICAL VICTORY 14 (300CM, 18G)
Model Number 901023-22
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
The doctors were trying to access the anterior tibial artery from the popliteal artery and weren´t able to.They took out the victory guidewire out of the balloon to insert another wire when they noticed that the tip of the victory guidewire was stuck in the hub.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: they tried to dislodge the stuck tip by injecting saline solution into the balloon and also push it with another guidewire.What is the next course of action?: none patient present at time of event?: yes patient complications: no patient complications device acquired from a distributor?: no.
 
Additional Manufacturer Narrative
Complaint investigation report is attached to this report.
 
Event or Problem Description

Brand Name
VICTORY 14 (300CM, 18G)
Common Device Name
VICTORY 14 (300CM, 18G)
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91CK-22
EI   H91CK22
MDR Report Key18473711
Report Number3006010712-2023-00060
Device Sequence Number6885600
Product Code DQX
UDI-Device Identifier08714729826613
UDI-Public08714729826613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number901023-22
Device Catalogue NumberH74939230300180
Device Lot Number7846619
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown